# SDR DALA2024091609031

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 10,566 hours, 4,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #2 LOWER AFT HAS EVIDENCE OF CORROSION. LH SLAT TRACK #2 CORROSION BLENDED PER AMDS #5742-01028-02A PERFORMED EDDY CURRENT INSPECTION IAW BD500-A-J51-01-20-01-AAA- 353A-A NO DEFECT NOTED. (LP# 0551121)
